# SDR AWXA200700263

- Difficulty date: January 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654577882
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FUSELAGE SKIN, R2 DOOR CUT OUT, BS 965, S17R.  REPAIRED FUSELAGE SKIN, R2 DOOR CUT OUT, BS 965, S17R IAW B737-300 SRM 53-00-01 REPAIR 32.
